# SDR ECW2006F00000

- Difficulty date: February 3, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N8ZB
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257011
- Engine: Lyc TIO540*
- System (JASC): 2900 · Hydraulic Power System
- Part: Powerpack
- Part number: 38998007
- Condition: Defective
- Location: Landing Gear Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW HYD LANDING GEAR POWER PACK WILL NOT EXTEND LANDING GEAR.  ANOTHER NEW POWER PACK WAS ORDERED AND INSTALLED.  LANDING GEAR WOULD NOT FULLY EXTEND.  ONE OF THE NEW POWER PACKS WAS SENT BACK TO MFG AND BENCH CHECKED.  THEY FOUND NO DEFECT WITH THE POWER PACK.  IT WAS SENT BACK FOR INSTALLATION.  THE LANDING GEAR WOULD STILL NOT FULLY EXTEND.  MFG TECH ASSISTANCE WAS NOTIFIED.  SENT POWER PACK BACK TO BE FORWARDED TO THEIR VENDOR.  AFTER BENCH TEST, THE POWER PACK HAD AN UNDERSIZED METERING ORIFICE.  THIS MAINT FACILITY AWAITING DISPOSITION INSTRUCTIONS FROM MFG. (K)
